# SDR GLBA20060977

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 20,482 hours, 22,492 cycles
- Engine: Pwa PW118A
- System (JASC): 2100 · Air Conditioning System
- Part: Proximity Sensor
- Part number: 922FS26A6N735
- Part serial: 1792
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/SMELL FLIGHT 5010 PILOTS REPORTED THE IDLE UNLOCK LIGHT ILLUMINATED IMMEDIATELY AFTER LIFTOFF.  LIGHT EXTINGUISHED AFTER 3-4 MINUTES.  LIGHT ILLUMINATED AGAIN AT TOUCHDOWN ACCOMPANIED BY SMOKE IN THE COCKPIT. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX  AND OPERATIONALLY CHECKED THE SYSTEM IAW MM 32-31 ON GROUND ALL OK. SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS UNSATISFACTORY. MAINTENANCE REMOVED AND REPLACED THE RT AIR/GROUND PROX SENSOR IAW MM 32-01. RII INSPECTION COMPLIED WITH IAW GMM 4.3.8.
